MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE
Catalog Number 519170 / 91-9480SC
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and there were no related non-conformities.No trends were noted for complaints and there were no capas that were confirmed in veeva to be associated.
 
Event or Problem Description
According to the available information, there was an issue on the table doing surrogate reservoir.Air was pulled into the pump bulb upon squeezing it.This was cleared by clamping the white tubes, pressing the button, squeezing the bulb and aspirating with the syringe.However, air was sucked in again.The green tip [accessory] and syringe were swapped, and the situation was solved.There was no adverse effect on patient.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19282289
Report Number2125050-2024-00726
Device Sequence Number12677437
Product Code FHW
UDI-Device Identifier05708932519847
UDI-Public05708932519847
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number519170 / 91-9480SC
Device Lot Number9515722_5191701022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown